# SDR CALA2020011900156

- Difficulty date: January 15, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 66,307 hours, 22,046 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS VERIFIED AT LT CENTER WING REAR SPAR VERTICAL PRESSURE WEB CRACK NR 1 BETWEEN LBL 45.64 AND LBL 40 BETWEEN WL200.6 AND WL192 CRACK LENGTH 1.575 CRACK NR 2 BETWEEN LBL40 AND LBL 31.83 CRACK LENGTH 1.417 REF N/R 99865101. CUT OUT DAMAGE WEB AS PER SRM 57-10-10 REPAIR 3 FIG 204. FABRICATED ALL REPAIR DOUBLERS AND FILLERS AS PER SRM 57-10-10 REPAIR NR 3 FIG 204. TREATED AND PRIMED ALL REPAIR PARTS AND INSTALLED REPAIR AT LT CENTER WING REAR SPAR VERTICAL PRESSURE WEB AS PER SRM 51-20-01 AND 57-10-10 REPAIR NR 3.
